# SDR CA021202003

- Difficulty date: September 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 3451 · DME/TACAN System
- Part: Transponder
- Part number: 6221233001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT FAILURE,  DISPLAY UNITS WOULD GIVE ----- OR 8888 INSTEAD OF CORRECT SPEED OR DISTANCE DISPLAY.  NOTE: 2 CAUSES WERE FOUND: (1) INTERMITTENT FAILURE OF IL IN THE DME 40 UNIT. (2) GNS 530 CHANNELING WAS INCORRECTLY PROGRAMED CAUSING THE DME NOT TO FUNCTION ON SOME CHANNELS.
